MAUDE Adverse Event Report: EDWARDS LIFESCIENCES LLC SWAN-GANZ VIP; CATHETER, INTRAVASCULAR, DIAGNOSTIC

EDWARDS LIFESCIENCES LLC SWAN-GANZ VIP; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Model Number 782F75M
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/27/2026
Type of Reportable Event Malfunction
Event or Problem Description
Calibrating the swan machine in prep for the case in ct kept erroring.Changed out oximetry cable, and rebooted swan machine with no change.Switched out the kit and the error code ended ruling the kit being faulty.

Brand Name
SWAN-GANZ VIP
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
EDWARDS LIFESCIENCES LLC
one edwards way
irvine CA 92614
MDR Report Key24480977
Report Number24480977
Device Sequence Number13331389
Product Code DQO
UDI-Device Identifier00690103197303
UDI-Public(01)00690103197303
Combination Product (Y/N)N
Initial Reporter StateNY
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 02/12/2026
Report Date (Section F) 02/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number782F75M
Device Catalogue Number782F75M
Device Lot Number65457646
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer03/02/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/02/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Date Report Sent to FDA02/12/2026